# SDR CA050830006

- Difficulty date: August 29, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 17,914 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2780322044
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW NOTICED HYD FLUID LEAKING FORM THE LEFT SIDE OF THE NACELLE.  MAINTENNACE INSPECTED LEAK AND FOUND UP GEAR HYD LINE FROM POWER PACK TO GEAR ACTUATORS LEAKING.  CRACKED IN 90 DEGREE BEND RADIUS.  LINE REPLACED,GEAR SWINGS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
